# SDR SWIA202162655

- Difficulty date: November 2, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N189SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000631
- Aircraft time: 13,518 hours, 8,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FR14 BETWEEN RH SEAT TRACK AND RH SILL     (C-CHECK RO 11/16/2021)    REPAIRED CORROSION ON FR14 BETWEEN RH SEAT TRACK AND RH SILL BY WAY OF CUTTING OUT DAMAGE AND INSTALLING FILLER AND DOUBLER REF EMB SRM 53-00-10/REPAIR03P. WEIGHT OF DOUBLER, FILLER AND EXTRA FASTENERS IS 5 OZ
